Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2015 (2015), Article ID 915928, 8 pages
http://dx.doi.org/10.1155/2015/915928
Research Article

Axially Symmetric-dS Solution in Teleparallel Gravity Theories

1Centre for Theoretical Physics, The British University in Egypt, P.O. Box 43, Shorouk City 11837, Egypt
2Mathematics Department, Faculty of Science, Ain Shams University, Cairo 11566, Egypt

Received 2 February 2015; Revised 11 March 2015; Accepted 11 March 2015

Academic Editor: Elias C. Vagenas

Copyright © 2015 Gamal G. L. Nashed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

How to Cite this Article

Gamal G. L. Nashed, “Axially Symmetric-dS Solution in Teleparallel Gravity Theories,” Advances in High Energy Physics, vol. 2015, Article ID 915928, 8 pages, 2015. doi:10.1155/2015/915928